# SDR 3EJA2025112400010

- Difficulty date: November 10, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0100
- Aircraft time: 4,498 hours, 3,049 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Zone 200
- Part time: 4,498 hours, 3,049 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTED THE GEAR DOWN. AN INDICATION OF GREEN NOSE LIGHT AND GREEN LEFT HAND LIGHT WERE OBSERVED. AN INDICATION OF AN EXTINGUISHED RIGHT HAND/EXTINGUISHED GEAR UNLOCKED INDICATION WAS ALSO OBSERVED.
